Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Commutators modulo the center in a properly infinite von Neumann algebra


Author: Herbert Halpern
Journal: Trans. Amer. Math. Soc. 150 (1970), 55-68
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1970-0276786-1
MathSciNet review: 0276786
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0276786-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society